# SDR DALA2016112209159

- Difficulty date: March 2, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 70,231 hours, 31,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND GIRT BAR MOUNT HOLES.  REMOVED AND INSTALLED NEW DOOR SILL AND SPLICES IAW SRM.
